# SDR UPS01235553

- Difficulty date: March 21, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, WING CENTER SECTION FRONT SPAR T FITTING CRACKED LWR CHORD STA 740 LBL 42.  REPLACED WING CENTER SECTION FRONT SPAR T FITTING T LWR CHORD STA 74 0 LBL 42 IAW B727 SRM 51-30-2
